| Model Number |
TB-0009OF |
| Medical Device Problem Codes |
Naturally Worn (2988); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the probable cause is due to wear.However, the root cause of the reportable malfunction could not be specified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the thunderbeat open fine jaw exhibited the tissue pad in the grasping section was worn away.There was no patient involvement.